MAUDE Adverse Event Report: NAVINETICS NAVINETICS REUSABLE STEREOTACTIC SYSTEM; Neurological stereotaxic Instrument

NAVINETICS NAVINETICS REUSABLE STEREOTACTIC SYSTEM; Neurological stereotaxic Instrument
Model Number NN1000
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
A company representative became aware of dbs lead implantation procedure using the navinetics stereotactic system where one of the two implanted leads was reported over 2mm from the planned target, the other lead was accurately positioned under 2mm.The user stated overall positive clinical outcomes and no intention to readjust the lead placement, and no reported adverse effects experienced by the patient.
 
Additional Manufacturer Narrative
Review of imaging data with the user did not identify a clear root cause for the observed target inaccuracy.The user did speculate that there may have been influence from either or both the dura during cannula implantation and fixation of the ao drive on the frame which could be a factor in the observed lead deviation.Accurate implantation of the second lead in this patient indicates no apparent product malfunction.Navinetics is submitting this report to comply with 21 cfr part 803, medical device reporting.Submission of this report does not constitute an admission of product problem, malfunction or product defect.

Brand Name
NAVINETICS REUSABLE STEREOTACTIC SYSTEM
Common Device Name
Neurological stereotaxic Instrument
Manufacturer (Section D)
NAVINETICS
206 south broadway
suite 700
rochester MN 55904
Manufacturer (Section G)
NAVINETICS
206 south broadway
suite 700
rochester MN 55904
Manufacturer Contact
danielle jondal
206 south broadway
suite 700
rocheser, MN 55904
5073613570
MDR Report Key18580727
Report Number3023194190-2024-70002
Device Sequence Number12812739
Product Code HAW
UDI-Device Identifier10850023620078
UDI-Public10850023620078
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K231392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNN1000
Device Catalogue NumberNN1000
Device Lot Number331806122
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALPHA OMEGA MICRODRIVE & CANNULAS, DBS LEADS
Patient SexPrefer Not To Disclose